# SDR QOF2005F00002

- Difficulty date: August 10, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N144AK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10226
- Engine: Lyc IO540*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C16932
- Condition: Cracked
- Location: Exhaust System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MUFFLER SWELLS AND CRACKS AT TAIL PIPE WELD.  (K)
